# SDR SWIA201804304606

- Difficulty date: April 2, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 39,619 hours, 33,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED FROM BS 310 TO 349.   INSTALLED A NEW PAX DOOR SILL IAW SRM.
